# SDR COMA0160866

- Difficulty date: October 30, 2001
- Submitted: October 31, 2001
- Operation: Air carrier
- Aircraft: N947CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7077
- Aircraft time: 14,324 hours, 14,112 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Part number: 172825
- Condition: Loose
- Location: R/H Mlg
- Stage of operation: CL
- Nature of condition: S
- Precautionary procedure: A

## Discrepancy

FLIGHT #5646 - GEAR DISAGREE WARNING, R/H MLG INDICATED UNSAFE AFTER RETRACTION.TIGHTENED LOOSE PROX SENSOR TARGET ON R/H MLG UPLOCK
